# SDR AALA20101224DFW08

- Difficulty date: December 24, 2010
- Submitted: December 27, 2010
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 64,679 hours, 33,769 cycles
- Engine: Pwa JT8D217
- Engine time: 6,748 hours, 3,649 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, E

## Discrepancy

DFW - CREW REPORTED GENERATOR FAILED MESSAGE FOLLOWED BY A FIRE WARNING ON RIGHT ENGINE.  PULLED FIRE HANDLE AND DISCHARGED BOTH FIRE BOTTLES.  RIGHT ENGINE SHUTDOWN (SINGLE ENGINE TIME 16 MINUTES) EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE AT DFW ON 12/26/2010.  REPLACED BOTH FIRE BOTTLES.  SYSTEM GROUND CHECK NORMAL OPERATION.
